×

Anti-periodic solution for delayed cellular neural networks with impulsive effects. (English) Zbl 1231.34121

Summary: We discuss anti-periodic solution for delayed cellular neural networks with impulsive effects. By means of contraction mapping principle and Krasnoselski’s fixed point theorem, we obtain the existence of anti-periodic solution for neural networks. By establishing a new impulsive differential inequality, using Lyapunov functions and inequality techniques, some new results for exponential stability of anti-periodic solution are obtained. Meanwhile, an example and numerical simulations are given to show that impulses may change the exponentially stable behavior of anti-periodic solution.

MSC:

34K13 Periodic solutions to functional-differential equations
34K45 Functional-differential equations with impulses
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] T. Poska, T. Boros, P. Thirn, L.O. Chua, Detecting simple motion using cellular neural networks, in: Proceedings of the 1990 IEEE International Workshop on Cellular Neural Networks and Their Applications, pp. 127-138.
[2] Chua, L.O.; Yang, L., Cellular neural networks, IEEE trans. circuits syst., 35, 1257-1290, (1998)
[3] Venetianer, P.L.; Roska, T., Image compression by cellular neural networks, IEEE trans. circuits syst., 45, 205-215, (1998)
[4] Wang, L.; Zou, X., Exponential stability of cohen – grossberg neural networks, Neural netw., 15, 415-422, (2002)
[5] Feng, C.; Plamondon, R., Stability analysis of bidirectional associative memory networks with time delays, IEEE trans. neural netw., 14, 1560-1565, (2003)
[6] Cao, J., New results concerning exponential stability and periodic solutions of delayed cellular neural networks, Phys. lett. A, 307, 136-147, (2003) · Zbl 1006.68107
[7] Lakshmikantham, V.; Bainov, D.D.; Simeonov, P.S., Theory of impulsive differential equations, (1989), World Scientific Singapore · Zbl 0719.34002
[8] Samoilenko, A.M.; Perestyuk, N.A., Impulsive differential equations, (1995), World Scientific Singapore · Zbl 0837.34003
[9] Akhmet, M.U., On the general problem of stability for impulsive differential equations, J. math. anal. appl., 288, 182-196, (2003) · Zbl 1047.34094
[10] Gopalsamy, K., Stability of artificial neural networks with impulses, Appl. math. comput., 154, 783-813, (2004) · Zbl 1058.34008
[11] Guan, Z.; Chen, G., On delayed impulsive Hopfield neural networks, Neural netw., 12, 273-280, (1999)
[12] Zhou, Q., Global exponential stability of BAM neural networks with distributed delays and impulses, Nonlinear anal. RWA, 10, 144-153, (2009) · Zbl 1154.34391
[13] Xu, D.; Yang, Z., Impulsive delay differential inequality and stability of neural networks, J. math. anal. appl., 305, 107-120, (2005) · Zbl 1091.34046
[14] Yang, Y.Q.; Cao, J.D., Stability and periodicity in delayed cellular neural networks with impulsive effects, Nonlinear anal. RWA, 8, 362-374, (2007) · Zbl 1115.34072
[15] Li, Y.; Wang, J., An analysis on the global exponential stability and the existence of periodic solutions for non-autonomous hybrid BAM neural networks with distributed delays and impulses, Comput. math. appl., 56, 2256-2267, (2008) · Zbl 1165.34410
[16] Zhang, J.; Gui, Z., Existence and stability of periodic solutions of high-order Hopfield neural networks with impulses and delays, J. comput. appl. math., 224, 602-613, (2009) · Zbl 1168.34042
[17] Ou, C., Anti-periodic solution for high-order Hopfield neural networks, Comput. math. appl., 56, 1838-1844, (2008) · Zbl 1152.34378
[18] Li, Y.K.; Yang, L., Anti-periodic solutions for cohen – grossberg neural networks with bounded and unbounded delays, Commun. nonlinear sci. numer. simul., 14, 3134-3140, (2009) · Zbl 1221.34167
[19] Peng, G.Q.; Huang, L.H., Anti-periodic solutions for shunting inhibitory cellular neural networks with continuously distributed delays, Nonlinear anal. RWA, 10, 2434-2440, (2009) · Zbl 1163.92306
[20] Shao, J.Y., An anti-periodic solution for a class of recurrent neural networks, J. comput. appl. math., 228, 231-237, (2009) · Zbl 1175.34089
[21] Shi, P.L.; Dong, L.Z., Existence and exponential stability of anti-periodic solutions of Hopfield neural networks with impulses, Appl. math. comput., 216, 623-630, (2010) · Zbl 1200.34046
[22] M.A. Krasnosel’Skii, Positive Solutions of Operator Equations, Groningen, Netherlands. 1964.
[23] Halanay, A., Differential equations, (1996), Academic Press New York
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.